All products imported from Australia to Hong Kong in weekly batches

Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack front image on Livehealthy HK imported from Australia
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack back image on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack from Nurofen on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Medicines on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack and Pain Relief on Livehealthy HK
Sold Out

Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack

By Nurofen
  • Availability:Out of stock
Checkout safely using your preferred payment method
 

Information

Nurofen Double Strength 400mg reduces inflammation and relieves pain for up to 8 hours, in just one tablet.* Body Pain? Leave the pain to us.

For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Key features

Provides effective relief from pain and inflammation for up to 8 hours* in just 1 tablet.

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Helps to reduce inflammation

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, and the pain associated with cold & flu symptoms.

Up to 8 hours relief of pain.*

*2 x 200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al, 1999 Malmstrom et al, 2004 Mehlisch et al, 2010 (Sponsored by RB).

Nurofen relieves pain and inflammation associated with osteoarthritis

Suitable for the relief of headaches, migraine headaches and tension headaches

Osteoarthritis pain is caused by factors, including inflammation, and can cause pain on movement.

Adults and children 12+, take 1 tablet every 4 to 6 hours as necessary. Maximum 3 tablets per day.

General Information

Nurofen Double Strength 400mg Tablets provides effective relief from pain and inflammation in 1 tablet.

Nurofen Double Strength 400mg tablets provide effective relief from pain in 1 tablet, for up to 8 hours*. Nurofen Double Strength 400mg tablets are for relieving the temporary relief of pain and/or inflammation associated with: 
• arthritic pain 
• muscular pain 
• back pain 
• headache 
• migraine headache 
• tension headache 
• cold and flu symptoms 
• period pain 
• dental pain 
• sinus pain 
Reduces fever 
 
For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional. *2x200mg Nurofen tablets relieve pain for up to 8 hours in dental pain studies. Malmstrom et al 1999, Malmstrom et al 2004, Mehlisch et al 2010 (RB Sponsored). 

Suitable For: Adults and children from 12 years

Product Claims: Provides effective relief from pain in 1 tablet, for up to 8 hours

Boxed Contents: 12 Tablets

Size: 12 Pack

Shelf Life in Days: 730

KEY FEATURES

• Nurofen Double Strength 400mg is effective in the temporary relief of pain and inflammation in 1 tablet.
• Up to 8 hours effective relief from pain*
• Reduces fever
• 1 tablet contains 400mg of Ibuprofen

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not give to children under 12 years of age
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over.
Stop use and see your doctor immediately if you have an allergic reaction.

Ingredients

Acacia
butan-1-ol
carmellose sodium
colloidal anhydrous silica
croscarmellose sodium
ethanol
iron oxide red
isopropyl alcohol
macrogol 6000
propylene glycol
purified talc
Shellac
simethicone
sodium citrate dihydrate
sodium lauryl sulfate
stearic acid
strong ammonia solution
sucrose
sulfuric acid
titanium dioxide

Active Ingredients: ibuprofen 400 mg

Contains: Contains sugars

Directions

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 1 tablet every 4 to 6 hours as necessary (maximum 3 tablets in 24 hours).

SAFETY DIRECTIONS

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medication regularly.
- if you are aged 65 years or over.

Stop use and see your doctor immediately if:
you have an allergic reaction.

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Questions about Medicines products & Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack

  • Q. Where can I buy Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack? A. Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack is imported out of Australia and manufactured by Nurofen.

  • Q. What's the expiry date for Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack front image on Livehealthy HK imported from Australia

Nurofen Double Strength Pain and Inflammation Relief Tablets 400mg Ibuprofen 12 pack

Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info